# SDR ABXA030119

- Difficulty date: March 20, 2003
- Submitted: March 23, 2003
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 37,802 hours, 43,001 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SIDE WINDOW WOULD NOT OPEN. ADJUSTED LOWER AFT WINDOW HOOK IAW DC-9 56-10-03-5-0002. OPS CHECKED GOOD.
